Will I always feel this tired?
- 1 Mar 2012 by Bla123
- 1 Mar 2012
I have only been taking for 3 days and can already tell a difference in my mood and attitude but I am SO tired and sleepy feeling all the time. I take at night, thinking that would help but it's not. Will this wear off or will I will always feel this way?
Added 1 Mar 2012:
I didn't mention but I'm taking Lexapro 10mg
Around 13% people who take Lexapro complain as its side effects of feeling tired, unfortunatley.
If you think the med is not suiting your system you mau ask your doc to prrescribe an alternate.
Take care, best wishes!
Hello Bla123. just to add to what Rajive mentioned. You might ask your doctor to split your dose. It might not eliminate the fatique but could certainly help to ease it up some what. Best of wishes and hope you get to feeling better soon,pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 May 2010 • 1 answer
Posted 13 Mar 2011 • 2 answers
Posted 2 May 2012 • 11 answers
Posted 12 Sep 2013 • 1 answer
Posted 21 Oct 2013 • 2 answers